MathSciNet Relay Station
MathSciNet bibliographic data
MR1266737 22D40 (28D15 43A80)
Nevo, Amos Harmonic analysis and pointwise ergodic theorems for noncommuting transformations. J. Amer. Math. Soc. 7 (1994), no. 4, 875–902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement